Illinois Journal of Mathematics

The topology of contact Riemannian manifolds

Shûkichi Tanno

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 700-717.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053971

Digital Object Identifier
doi:10.1215/ijm/1256053971

Mathematical Reviews number (MathSciNet)
MR0234486

Zentralblatt MATH identifier
0165.24703

Subjects
Primary: 57.31
Secondary: 53.00

Citation

Tanno, Shûkichi. The topology of contact Riemannian manifolds. Illinois J. Math. 12 (1968), no. 4, 700--717. doi:10.1215/ijm/1256053971. https://projecteuclid.org/euclid.ijm/1256053971


Export citation